Показати скорочений опис матеріалу

dc.contributor.author Kondratiev, Yuri
dc.contributor.author Silva, José Luís da
dc.date.accessioned 2024-11-07T14:02:37Z
dc.date.available 2024-11-07T14:02:37Z
dc.date.issued 2021
dc.identifier.citation Kondratiev, Yu. Green Measures for Time Changed Markov Processes / Yu. Kondratiev, J. L. da Silva // Methods of Functional Analysis and Topology : Quarterly journal. – 2021. – Vol. 27, № 3. – pp. 227-236. uk
dc.identifier.uri http://enpuir.npu.edu.ua/handle/123456789/46652
dc.description.abstract In this paper we study Green measures for certain classes of random time change Markov processes where the random time change are inverse subordinators. We show the existence of the Green measure for these processes under the condition of the existence of the Green measure of the original Markov processes and they coincide. Applications to fractional dynamics in given. uk
dc.description.abstract uk
dc.language.iso en uk
dc.subject Markov processes uk
dc.subject Green measures uk
dc.subject random time change processes uk
dc.subject asymptotic behavior uk
dc.subject uk
dc.subject uk
dc.subject uk
dc.subject uk
dc.title Green Measures for Time Changed Markov Processes uk
dc.title.alternative uk
dc.type Article uk
dc.identifier.doi https://doi.org/10.31392/MFAT-npu26_3.2021.04


Долучені файли

Даний матеріал зустрічається у наступних фондах

Показати скорочений опис матеріалу